MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 380/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 380/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.259S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on december 29, 2021, the tfna was broke and the surgeon had to replaced it doing a hemi arthroplasty by depuy.The blade that was out of the lag screw, came out of the fenestrated helical lag screw.There were two 5.0 distal inner locking screws that came out.Concomitant devices reported: unk - nail head elements: tfna helical blade (part# unknown, lot# unknown, quantity 1), unk - end caps: tfna (part# unknown, lot# unknown, quantity 1), unk - screws: nail distal locking (part# unknown, lot# unknown, quantity 2).Tfna fenestrated screw 110mm(part# 04.038.210 , lot# h735652, quantity 1).This report is for one (1) 12/130 deg ti cann tfna 380/left-sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: manufacturing location: monument.Manufacturing date: 31-aug-2019.Expiration date: 31-jul-2029.Part number: 04.037.259s, 12mm/130 deg ti cann tfna 380mm/leftt- sterile.Lot number: 15l6948 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) lppf rev d, lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 12l6375.Production order traveler met all inspection acceptance criteria.Inspection sheet, met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: h794556.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card were reviewed and determined to be conforming.Part number: 04.037.912.2, lock prong, 125 degree.Lot number: 5l21107.Production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 10l8564.Inspection instruction met all inspection acceptance criteria.Certificate of test was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12/130 DEG TI CANN TFNA 380/LEFT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13425347
Report Number2939274-2022-00330
Device Sequence Number3744555
Product Code HSB
UDI-Device Identifier10886982097392
UDI-Public(01)10886982097392
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.259S
Device Catalogue Number04.037.259S
Device Lot Number15L6948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date03/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/130 DEG TI CANN TFNA 380/LEFT-STERILE; UNK - END CAPS: TFNA; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: NAIL DISTAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown